# SDR QXEA2009030900172

- Difficulty date: March 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,981 hours, 14,542 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - PROX SYS FAULT CAUTION AND PROX SYS FAULT 2 STATUS MESSAGE AFTER GEAR UP ON CLIMB-OUT FAULT LIGHT WENT OUT ON DESCENT NORMAL GEAR EXTENSION.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  REPLACED GROUND WIRES THAT GO TO LANDING GEAR HANDLE AND WIRES THAT GO TO THE PSEU AS REQUESTED BY TECH SERVICES.  RETURNED TO SERVICE.
